Show simple item record

dc.contributor.authorShardlow, Tony ( )
dc.date.accessioned2020-01-07T16:08:19Z
dc.date.available2020-01-07T16:08:19Z
dc.date.issued2000-06-15
dc.identifier.citationShardlow, T. (2000). Stochastic perturbations of the Allen-Cahn equation. Electronic Journal of Differential Equations, 2000(47), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9141
dc.description.abstractConsider the Allen-Cahn equation with small diffusion ∊2 perturbed by a space time white noise of intensity σ. In the limit, σ/∊2 → 0, solutions converge to the noise free problem in the L2 norm. Under these conditions, asymptotic results for the evolution of phase boundaries in the deterministic setting are extended, to describe the behaviour of the stochastic Allen-Cahn PDE by a system of stochastic differential equations. Computations are described, which support the asymptotic derivation.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDynamics of phase-boundariesen_US
dc.subjectStochastic partial differential equationsen_US
dc.subjectAsymptoticsen_US
dc.titleStochastic Perturbations of the Allen-Cahn Equationen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record